MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT W/ABDOMINAL; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT W/ABDOMINAL; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number 810041A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 019 and mesh was implanted.It was reported that the patient experienced pelvic pain, vaginal pain, urinary issues, and mesh erosion following the procedure.It was reported that the patient underwent revision surgery on (b)(6) 2021.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 7/26/2022.(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 08/14/2022.Additional b5 narrative: it was reported that the patient underwent removal surgery on (b)(6) 2021.
 
Additional Manufacturer Narrative
Date sent to the fda: 8/10/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Additional Manufacturer Narrative
Date sent to the fda: 03/29/2023.

Brand Name
GYNECARE TVT W/ABDOMINAL
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel
SZ  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15108907
Report Number2210968-2022-05956
Device Sequence Number4190429
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number810041A
Device Catalogue Number810041A
Device Lot Number3932503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/08/2022
08/10/2022
03/28/2023
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/10/2022
08/14/2022
03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale